BibTeX record journals/amai/BlairMS95

download as .bib file

@article{DBLP:journals/amai/BlairMS95,
  author    = {Howard A. Blair and
               V. Wiktor Marek and
               John S. Schlipf},
  title     = {The Expressiveness of Locally Stratified Programs},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {15},
  number    = {2},
  pages     = {209--229},
  year      = {1995},
  url       = {http://dx.doi.org/10.1007/BF01534455},
  doi       = {10.1007/BF01534455},
  timestamp = {Wed, 18 May 2011 16:17:37 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amai/BlairMS95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}